| Model Number |
01.18.155 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 years and 10 months from the primary, the patient came in due to pain as the result of a loose stem and the cause is unknown.The surgeon revised the medacta stem to a competitor stem.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 6 february 2026.Stem: amistem c 01.18.155 amistem-c std.Size 5 (k103189) lot 182730: (b)(4) items manufactured and released on 05-jul-2018.Expiration date: 24-jun-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.